Vol. 257, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Normal enveloping algebras

Alexandre N. Grishkov, Marina Rasskazova and Salvatore Siciliano

Vol. 257 (2012), No. 1, 131–141
Abstract

A full characterization is given of ordinary and restricted enveloping algebras which are normal with respect to the principal involution.

Keywords
restricted Lie algebra, enveloping algebra, normal ring, principal involution
Mathematical Subject Classification 2010
Primary: 16S30, 16W10, 17B50
Milestones
Received: 14 June 2011
Revised: 11 November 2011
Accepted: 23 November 2011
Published: 19 June 2012
Authors
Alexandre N. Grishkov
Instituto de Matemática e Estatística
Universidade de São Paulo
Rua do Matão, 1010 Citade Universitária
CEP 05508-090 São Paulo
Brazil
Marina Rasskazova
Omsk Institute of Consumer Service Technology
ul. Pevzova 13, Omsk 644099
Russia
Salvatore Siciliano
Dipartimento di Matematica e Fisica “Ennio De Giorgi”
Università del Salento
Via Provinciale Lecce–Arnesano, 73100–Lecce
Italy